MathSciNet Relay Station
MathSciNet bibliographic data
MR2971417 35K91 (35B44 35K20)
Guo, Jong-Shenq; Lin, Chang-Shou; Shimojo, Masahiko Blow-up for a reaction-diffusion equation with variable coefficient. Appl. Math. Lett. 26 (2013), no. 1, 150–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement